Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (4): 040505    DOI: 10.1088/1674-1056/27/4/040505
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Symmetry and asymmetry rogue waves in two-component coupled nonlinear Schrödinger equations
Zai-Dong Li(李再东)1,2, Cong-Zhe Huo(霍丛哲)1, Qiu-Yan Li(李秋艳)1, Peng-Bin He(贺鹏斌)3, Tian-Fu Xu(徐天赋)4
1. Department of Applied Physics, Hebei University of Technology, Tianjin 300401, China;
2. Key Laboratory of Electronic Materials and Devices of Tianjin, School of Electronics and Information Engineering, Hebei University of Technology, Tianjin 300401, China;
3. School of Physics and Electronics, Hunan University, Changsha 410082, China;
4. Hebei Key Laboratory of Microstructural Material Physics, School of Science, Yanshan University, Qinhuangdao 066004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn